# SDR 97UAL900622

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358UA
- Make and model: Boeing 737322
- Aircraft serial: 24379
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, CREW FELT A 'POP' AND PULL TO THE RIGHT.  ENGINE INDICATIONS NORMAL.  NORMAL ON CLIMBOUT UNTIL APPROXIMATELY 19 THOUSAND FEET, NR 2 ENGINE COMPRESSOR STALL TYPE NOISE.  PULLED BACK TO IDLE AND NOTED FAINT LOW FREQUENCY VIBRATION.  *S/D*  ENGINE WAS REMOVED.  DURING SHOP DISASSEMBLY, MAINTENANCE FOUND A 6TH STAGE COMPRESSOR VANE SEGMENT INNER PLATFORM LIBERATED FROM THE VANE SEGMENT.  THIS VANE SEGMENT FAILURE CAUSED THE COMPRESSOR TO STALL.
